# SDR AALA20040024

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT CABIN EMERGENCY LIGHTS L2 615 AND L2 671 AND TAIL COMPARTMENT EMERGENCY LIGHT L2 694 COME ON WITH FLIGHT ATTENDANT EMERGENCY LIGHTS SWITCH IS PLACED ON.  REPLACED BATTERY PACK B5 27 FOR AFT CABIN EMERGENCY LIGHTS L2 615 AND L2 671 AND TAIL COMPARTMENT EMERGENCY LIGHT L2 694.  SYSTEM GROUND CHECKED NORMAL OPERATION.
